# SDR DHL2000807003

- Difficulty date: December 12, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 42241
- Part serial: 112
- Condition: Malfunctioned
- Location: Anti Skid System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ANTI SKID FAILED, RFI FAULT LIGHT ILLUMINATED.  RESATED ANTI SKID CONTROL BOX AND PREFORMED BITE CHK,OPS OK PER M/M 32-43-0
